# SDR WTAA960167

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 799
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 6158E
- Condition: Bypassing Fluid
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAT - NOSE LANDING GEAR FAILED TO RETRACT ON TAKEOFF.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED NOSE LANDING GEAR ACTUATOR.  GEAR RETRACTION SYSTEM OPERATIONAL AND LEAK CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
